Harvard Health Letter

A warning about heartburn medications that contain aspirin

News briefs Itís easy to reach for a fizzy, soothing over-the-counter product when you have heartburn. But watch out for the antacids with aspirin in them, warns the FDA. The agency says the medicines (such as Alka-Seltzer Original, Bromo-Seltzer, and many others) can cause stomach bleeding in rare cases. And even though the product labels have included warnings about bleeding risks since 2009, the FDA says thereíve been eight new cases since then…

To continue reading this article you must be registered.

Get Licensed Content to Harvard Health

If you are interested in licensing content from Harvard Health Publications, please contact us using our online form. Our licensing and business development professionals will help you leverage consumer health content from Harvard Medical School as a clear differentiator in helping achieve your business goals.

Contact Us

Customer Log In